Remarks on algebras having two bases of different cardinalities
Colloquium Mathematicum, Tome 22 (1970) no. 2, pp. 197-200
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_22_2_197_200,
author = {J. Dudek},
title = {Remarks on algebras having two bases of different cardinalities},
journal = {Colloquium Mathematicum},
pages = {197--200},
year = {1970},
volume = {22},
number = {2},
doi = {10.4064/cm-22-2-197-200},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-22-2-197-200/}
}
TY - JOUR AU - J. Dudek TI - Remarks on algebras having two bases of different cardinalities JO - Colloquium Mathematicum PY - 1970 SP - 197 EP - 200 VL - 22 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-22-2-197-200/ DO - 10.4064/cm-22-2-197-200 LA - en ID - 10_4064_cm_22_2_197_200 ER -
J. Dudek. Remarks on algebras having two bases of different cardinalities. Colloquium Mathematicum, Tome 22 (1970) no. 2, pp. 197-200. doi: 10.4064/cm-22-2-197-200
Cité par Sources :